# SDR M17F2023/123

- Difficulty date: August 11, 2023
- Submitted: September 6, 2023
- Operation: General aviation
- Aircraft: N958AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 30,300 hours, 11,429 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Control Valve
- Part number: 2670136
- Part serial: 93074
- Condition: Failed
- Location: Zone 600
- Part time: 30,300 hours, 11,429 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CENTRAL TANK VALVE OF THE MAIN TANK #1 ON FUEL REFILL PANEL STAYS OPEN
